# SDR AALA201712119002

- Difficulty date: December 5, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 54,719 hours, 25,863 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Alignment
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND LEFT AFT EMERGENCY EXIT DOOR HATCH COVER FLAP MISALIGNED ALLOWING THE DISPLAY TO SHOW OPEN IN COCKPIT.  REALIGNED HATCH COVER FLAP PER AMM 52-21-11.
